# SDR 7AHR201407083114

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON LT VERTICAL STABILIZER SPAR "Z" CHANNEL, STA ZRS 149.670 TO 111.880.  REMOVED CORROSION AND INSTALLED A REPAIR IAW SRM 55-30-0, FIG 6, 51-70-5 FIG 1 AND 51-10-3.
